RUS  ENG
Full version
JOURNALS // Bulletin of Irkutsk State University. Series Mathematics // Archive

Bulletin of Irkutsk State University. Series Mathematics, 2022 Volume 41, Pages 96–106 (Mi iigum497)

This article is cited in 3 papers

Integro-differential equations and functional analysis

Nonlinear Kantorovich problems with a parameter

Vladimir I. Bogachevabcd, Ilya I. Malofeevbc

a Lomonosov Moscow State University, Moscow, Russian Federation
b National Research University Higher School of Economics, Moscow, Russian Federation
c Saint Tikhon's Orthodox University, Moscow, Russian Federation
d Moscow Center for Fundamental and Applied Mathematics, Moscow, Russian Federation

Abstract: We consider nonlinear Kantorovich problems with marginal distributions and cost functions depending measurably on a parameter and prove that there exist optimal transportation plans that are also measurable with respect to the parameter. Unlike the classical linear Kantorovich problem of minimization of the integrals of a given cost function with respect to transportation plans, we deal with nonlinear cost functionals in which integrands depend on transportation plans. Dependence of cost functions on conditional measures of transportation plans is also allowed.

Keywords: Kantorovich problem, optimal plan, measurability with respect to a parameter.

UDC: 517.9

MSC: 49Q22, 28C15, 28A33, 46E27

Received: 17.03.2022
Revised: 12.07.2022
Accepted: 19.07.2022

Language: English

DOI: 10.26516/1997-7670.2022.41.96



© Steklov Math. Inst. of RAS, 2025